American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(06B05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Sebastiaan A. Terwijn. The finite intervals of the Muchnik lattice. Trans. Amer. Math. Soc. 364 (2012) 2521-2538.
Abstract, references, and article information   
View Article: PDF

[2] Phil Hanlon. The generalized Dowling lattices . Trans. Amer. Math. Soc. 325 (1991) 1-37. MR 1014249.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] G. Grätzer, H. Lakser and R. Quackenbush. The structure of tensor products of semilattices with zero . Trans. Amer. Math. Soc. 267 (1981) 503-515. MR 626486.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] John R. Isbell. Median algebra . Trans. Amer. Math. Soc. 260 (1980) 319-362. MR 574784.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Morgan Ward and R. P. Dilworth. Residuated lattices . Trans. Amer. Math. Soc. 45 (1939) 335-354. MR 1501995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1